Hi ? folks! I am, a 60 year old female, reasonable weight, non smoker. Was a carer for my sadly now passed husband, we were married for 30 years and I still feel raw, 8 months on.. Im quite independent because I've had to be, my husband had many health problems, he was disabled , and suffered two heart attacks and a stroke( the stroke affected him mentally more than physically, it was sadder still as he was a Maths teacher, and couldn't add 2 +2 .. He was lucky in the fact that after a year of rehab, learning to read and write (his speech was ok ?)he recovered enough to go on to a new job which he enjoyed. Sadly though the heart disease 8 months ago took him from me.
Now, to myself.. I must admit I've obviously had a lot of stress, coping with funeral, family , etc, everyone has been kind but its taken me this long to feel a bit stronger. .
After a nice afternoon out visiting a friend 3 weeks ago, I came home (by bus), enjoyed the day but glad to be going home. The bus drop off is only literally 5 mins walk to my flat. As I walked along, all of a sudden my left foot stopped , as if it was in cement! How I didn't fall flat face down I don't know! My foot and hand / arm was tingling with pins and needles. . my foot felt floppy.. Don't ask me how I got home , was slow and scary, was trying not to panic. Rang 111 at home who told me to get straight to A and E, I think I was on auto pilot, got a cab as I didn't have anyone near me with a car ..was in hospital 4 days, they did loads of tests which I was grateful for, diagnosed a TIA, Mini stroke, don't get me wrong I was glad to get out of hospital but when I got home it sort of hit me, I felt shocked and emotional. 3 weeks later I feel so tired and vulnerable going out far. In hospital and first 2 weeks home I was on aspirin, then after that , clopidogrel and amlidopine (blood pressure) in mornings, and statin at night . At this point I have been docs twice as one of the tablets are making me clammy, and sweaty, almost white hot at times, which makes me feel faint. . doc yesterday said its elimination process and he's told me not to take the amlidopine for a few days, too soon to tell as i only did that from this morning, but have still had awful time of it this afternoon, only just feeling less sweaty now( 7pm) . Have to go back docs Tues after Easter , to report back.
Looking at some of your stories, I see many of you have had probs with the Clopidogrel though, I asked about that, which is where the elimination comes in I suppose, i'd much rather take aspirin!
Sorry for the length of this, I thank you for reading, any advice welcome, I'm quite scared, and worried about going out at the mo, till tablets are sorted, felt very panicky this afternoon, went to local shops, but hallway back, I couldn't cross the road, was so clammy and dizzy, sat for bout 15 mins trying to "feel normal " enough to get home. Like most of you have said its the not knowing whats happening to us and why, lot of people have assumed mine due to stress, who knows? And, of course, while I feel thankful it was not far worse, I'm worrying if I'll feel better , or myself again! Best wishes and love to all on here, we all on journeys we didn't ask for, but its good to share :))x x